# SDR AALA202409108763

- Difficulty date: July 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,158 hours, 38,308 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D5311107720300
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE FLIGHT DECK CENTER WINDSHIELD FRAMING THE RIGHT-HAND CONTINUITY FITTING AT FR 2 AND Y0 MUST BE REPLACED PER INSTRUCTIONS OUTLINED IN EA 356051. REPLACED RIGHT-HAND CONTINUITY FITTING PER EA 356051.
